Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 236, NWS Atlanta, GA

July 21, 20184 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2018, 2:50 AM EDT for 4 counties in Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2018, 2:50 AM EDT (06:50 UTC)
Expired
Jul 21, 2018, 3:30 AM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lumpkin County, GA, Towns County, GA, Union County, GA, White County, GA

The radar

The Greer radar (KGSP), 137 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 2:50 AM EDTTSTM WND DMG2 Wnw Low Gap Shelter, GA30 TREES WERE REPORTED DOWN, SCATTERED THROUGH THE COUNTY. NO SPECIFIC LOCATIONS REPORTED. LOCATION ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

615 
WUUS52 KFFC 210650
SVRFFC
GAC187-281-291-311-210730-
/O.NEW.KFFC.SV.W.0236.180721T0650Z-180721T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
250 AM EDT SAT JUL 21 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Towns County in northeastern Georgia...
  Northeastern Lumpkin County in north central Georgia...
  White County in northeastern Georgia...
  Northeastern Union County in north central Georgia...

* Until 330 AM EDT.

* At 250 AM EDT, severe thunderstorms were located along a line
  extending from Young Harris to near Track Rock to near Owltown,
  moving southeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cleveland, Young Harris, Helen, Unicoi State Park, Whitley Gap
  Shelter, Robertstown, Blue Mountain Shelter, Brasstown Bald,
  Mountain Scene, Woods Hole Shelter, Low Gap Shelter, Camp Coleman
  Lake, Owltown, Vogel State Park, Track Rock, Anna Ruby Falls, Leaf,
  Smithgall Woods Conservation Are, Turners Corner and Blood Mountain
  Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3485 8366 3482 8365 3480 8368 3477 8365
      3477 8363 3474 8362 3472 8364 3469 8364
      3466 8366 3462 8364 3458 8364 3453 8380
      3482 8407 3487 8391 3497 8388
TIME...MOT...LOC 0650Z 314DEG 24KT 3492 8386 3483 8385 3478 8397 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
818 
WWUS52 KFFC 210712
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
312 AM EDT SAT JUL 21 2018

GAC187-281-291-311-210730-
/O.CON.KFFC.SV.W.0236.000000T0000Z-180721T0730Z/
Towns GA-Lumpkin GA-White GA-Union GA-
312 AM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR SOUTH CENTRAL TOWNS...NORTHEASTERN LUMPKIN...WHITE AND EAST
CENTRAL UNION COUNTIES...

At 312 AM EDT, severe thunderstorms were located along a line 
extending from near Unicoi State Park to Smithgall Woods 
Conservation Area, moving southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cleveland, Helen, Unicoi State Park, Whitley Gap Shelter,
Robertstown, Blue Mountain Shelter, Woods Hole Shelter, Low Gap
Shelter, Camp Coleman Lake, Anna Ruby Falls, Leaf, Smithgall Woods
Conservation Are, Turners Corner, Blood Mountain Shelter, Sautee and
Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3485 8366 3482 8365 3480 8368 3477 8365
      3477 8363 3474 8362 3472 8364 3469 8364
      3466 8366 3462 8364 3458 8364 3453 8380
      3473 8399 3476 8388 3482 8378 3485 8375
TIME...MOT...LOC 0712Z 306DEG 28KT 3481 8369 3472 8368 3469 8379 

HAIL...<.75IN
WIND...60MPH
 
$$
977 
WWUS52 KFFC 210722
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
322 AM EDT SAT JUL 21 2018

GAC187-281-291-311-210732-
/O.EXP.KFFC.SV.W.0236.000000T0000Z-180721T0730Z/
Towns GA-Lumpkin GA-White GA-Union GA-
322 AM EDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TOWNS...
NORTHEASTERN LUMPKIN...WHITE AND SOUTHEASTERN UNION COUNTIES WILL
EXPIRE AT 330 AM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 AM EDT for
north central and northeastern Georgia.

LAT...LON 3485 8366 3482 8365 3480 8368 3477 8365
      3477 8363 3474 8362 3472 8364 3469 8364
      3466 8366 3462 8364 3458 8364 3453 8380
      3473 8399 3476 8388 3482 8378 3485 8375
TIME...MOT...LOC 0722Z 314DEG 24KT 3477 8363 3468 8362 3465 8373 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:53 AM EDT, 57 minutes earlier.

Area forecast discussion, Jul 21, 1:53 AM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
153 AM EDT Sat Jul 21 2018

.PREV DISCUSSION... /issued 823 PM EDT Fri Jul 20 2018/

UPDATE...
Tornado Watch is now in effect for far northwest Georgia. Starting
to see strong development for the storms moving from Kentucky into
Tennessee. Even with the loss of daytime heating, these storms are
moving into a more favorable environment for storm development,
and short term models continue to indicate robust convection
moving into northwest Georgia around/after 10 PM. At this time,
the shear environment over Georgia is not as pronounced, but a
few tornadoes are possible, particularly as these storms will
generally be supercellular in nature. Modeled DCAPE over the
region is high, and expect damaging winds to be the primary
concern, along with potentially large hail. Although storms are
expected to weaken as they move farther into the state, it may be
necessary to expand the watch southward.

31

PREV DISCUSSION... /Issued 749 PM EDT Fri Jul 20 2018/

PREV DISCUSSION... /Issued 320 PM EDT Fri Jul 20 2018/

SHORT TERM /Tonight through Saturday Night/...

At the surface, there is high pressure building in from the NE with
a departing low riding a residual boundary along the Carolina coast.
This has led to some subsidence across the area limiting
precipitation activity across much of the region today. We are
seeing slightly better coverage of showers and isolated
thunderstorms across our far southern tier with better deep layer
moisture and instability. Expect this activity to wane this
evening.

The main challenge with this forecast will be in regards to a
potential storm system moving into north GA this evening/overnight.
A somewhat rare pattern is setting up as an upper level low drops
south toward the mid-atlantic over the next couple of days. This
will result in mid/upper level NW flow with shortwave activity
rounding the trough. Given this, there may be a series of
complexes coming out of the north through the weekend. The first
potential complex may quickly move through this evening. Given
that the atmosphere is not exceptionally unstable, the potency of
this system looks fairly weak by the time it arrives toward the
metro around 02-04Z. I think the far NW tier of the CWA may see a
bit more strength with this system as it moves south at or around
sunset. Elevated instability and shear might be enough to overcome
some stable air at the surface. It should be noted that some
guidance is hardly showing any activity at all, while others show
showers/thunderstorms through late tonight. So the model
solutions are all over the place. Either way though, current
feeling is that this complex should diminish as it moves south and
the overall impacts should be fairly limited in coverage.
Whatever impacts there are will be in the form of damaging wind
gusts, small hail, heavy rain and frequent lighting.

Once this complex moves through, at least whatever is left of it as
it crosses the region, we should have a brief reprieve in
precipitation activity...likely through tomorrow morning.
Thunderstorm development tomorrow afternoon does look a bit more
widespread with better instability, deep layer moisture and upper
level support. It should be noted however that the overall
activity may be tempered a bit if we have better cloud
coverage/precipitation activity lingering into the morning hours.
So we will will have to keep an eye on the trends. There is a
slight risk for severe thunderstorms with the main impacts being
damaging wind gusts, hail, heavy rain and frequent lightning. The
aforementioned shower/thunderstorm activity may even linger into
the evening/overnight with shortwave activity crossing the region.

A lot of questions remain with this forecast package, but the
them is the same...it will be an unsettled pattern through the
short term.

26

LONG TERM /Sunday through Friday/...

For much of the extended period, the forecast area will be under the
influence of upper level troughing associated with an upper level
cutoff low currently located over the Great Lakes region. As the
period begins on Sunday the cutoff low will be moving southeastward
into the Ohio Valley and will then drop southward towards the
southeastern CONUS, with the center of the low positioning over
Georgia by Monday evening. Model guidance is beginning to come into
agreement that a dry slot could limit precipitation chances
somewhat in central Georgia on Sunday. After that, deep moist
convergence will take hold over the area on Monday and Tuesday.

Early next week, the low will slowly deteriorate as it meanders
around the area before opening up and getting absorbed into the
northern westerlies. There is still disagreement on the positioning
of the low. However, a belt of warm and moist southwesterly flow and
isentropic lift on the eastern side of the low is nonetheless
expected to set up over the area during the early parts of the week.
Numerous showers and thunderstorms are expected during the afternoon
and evening each day from Monday until there is a change in the
overall pattern. As such, maintained likely PoPs for each afternoon
and evening through Thursday. Model guidance becomes more divergent
by the end of the period, with the GFS solution indicating dry air
building into the area Friday and the ECMWF solution maintaining
moist conditions and widespread precipitation. Due to these
inconsistencies, I have ended the likely PoPs after Thursday.

High temperatures are forecast to be a few degrees below normal
throughout the extended period, with afternoon highs ranging from
the mid 80s in north Georgia to the low 90s further south. Low
temperatures are forecast to be near normal with morning lows in
the upper 60s to low 70s.

King

&&

.AVIATION...
06Z UPDATE...

Much of this forecast will depend upon evolution of a series of
storm systems to affect the area over the next 36 hours. The
first of these is moving through NE GA currently with a second
moving in from Kentucky. Have inserted a TEMPO for ATL area sites
but recent indications are first system may miss to the east.
Timing is very difficulty with these systems but have inserted a
separate Prob30 for late afternoon for possible re-development of
storms. Wind calm currently over ATL but should shift to west
with time this morning and remain there for the remainder of this
TAF cycle.

//ATL CONFIDENCE...06Z UPDATE...

Medium on TSRA chances and timing.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          88  70  88  69 /  60  50  40  40
Atlanta         90  72  88  71 /  70  50  40  40
Blairsville     81  63  80  63 /  50  50  60  40
Cartersville    89  69  87  68 /  60  50  40  30
Columbus        93  74  92  73 /  60  50  30  30
Gainesville     88  70  86  68 /  60  50  40  30
Macon           90  73  91  71 /  60  50  50  40
Rome            90  70  88  68 /  60  50  50  40
Peachtree City  90  70  89  70 /  70  50  40  40
Vidalia         91  75  91  73 /  50  50  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 4 AM EDT early this morning for the
following zones: Catoosa...Dade...Murray...Walker...Whitfield.

&&

SHORT TERM...Deese
LONG TERM....BDL
AVIATION...Deese
Hazardous weather outlook, Jul 20, 12:50 PM EDT, 14 hours before
Hazardous Weather Outlook...UPDATED
National Weather Service Peachtree City GA
1250 PM EDT Fri Jul 20 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1250 PM EDT Fri Jul 20 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

Isolated thunderstorms are possible this afternoon but a greater
risk for storms is expected later this evening, mainly across
northwest Georgia. Some of the storms could be strong to severe,
with damaging winds the primary threat, mainly along and west of a
Columbus to Atlanta to Gainesville line. Additional storm hazards
will be small hail, locally heavy rain and frequent cloud to ground
lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered to numerous thunderstorms will affect much of north and
central Georgia Saturday into Saturday night. Again, some storms
could be severe with damaging winds, frequent lightning and heavy
rain. Large hail could also be possible, especially during the
afternoon and early evening hours.

The threat for thunderstorms will exist Sunday through Thursday, but
the severe potential appears low at this time. Regardless, locally
heavy rain, frequent lightning and brief gusty winds will all be
possible with any showers and storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested at this time, but spotters are
encouraged to submit storm/damage reports through the web by going
to www.weather.gov/atlanta.

In the hours before

Special weather statement, Jul 21, 2:07 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
207 AM EDT SAT JUL 21 2018

GAZ006-008-210645-
Union GA-Fannin GA-
207 AM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN FANNIN COUNTIES UNTIL 245 AM EDT...

At 207 AM EDT...a line of strong thunderstorms was along a line
extending from near Marble to near Nottely Dam to near Culberson...
and moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Nottely Dam, Ivy Log and Culberson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3497 8395 3494 8392 3488 8413 3499 8432
      3499 8394
TIME...MOT...LOC 0607Z 299DEG 18KT 3520 8396 3502 8409 3498 8422

WIND...40MPH
Special weather statement, Jul 21, 2:15 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 AM EDT SAT JUL 21 2018

GAZ005-006-210645-
Murray GA-Fannin GA-
215 AM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY AND
NORTHWESTERN FANNIN COUNTIES UNTIL 245 AM EDT...

At 215 AM EDT...a line of strong thunderstorms was along a line
extending from near Archville to near Parksville to near Gap
Springs...and moving southeast at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Tennga, Jones Mill, Cisco, Higdon, Colwell, Cohutta Wilderness,
Epworth and Copperhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8428 3490 8437 3488 8468 3499 8478
TIME...MOT...LOC 0615Z 308DEG 24KT 3519 8445 3506 8464 3504 8481

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 21, 2:39 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
239 AM EDT SAT JUL 21 2018

GAZ008-009-015-016-210715-
Union GA-Towns GA-White GA-Lumpkin GA-
239 AM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR UNION...TOWNS...NORTHWESTERN
WHITE AND NORTHEASTERN LUMPKIN COUNTIES UNTIL 315 AM EDT...

At 238 AM EDT...a line of strong thunderstorms was along a line
extending from Gumlog to Blairsville to Jones Creek...and moving
southeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Hiawassee, Blairsville, Young Harris, Whitley Gap Shelter, Blue
Mountain Shelter, Brasstown Bald, Gumlog, Mountain Scene, Woods Hole
Shelter, Low Gap Shelter, Owltown, Vogel State Park, Track Rock,
Macedonia, Blood Mountain Shelter and Alexanders Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3491 8366 3470 8379 3468 8401 3487 8411
      3490 8401 3499 8395 3499 8387
TIME...MOT...LOC 0638Z 316DEG 25KT 3497 8391 3487 8397 3486 8409

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 1:20 AM EDTSevere Thunderstorm WarningFFCFannin55 min
Jul 21, 2:07 AM EDTSpecial Weather StatementFFCUnion38 min
Jul 21, 2:32 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray43 min
Jul 21, 2:39 AM EDTSpecial Weather StatementFFCTowns, Union36 min
Jul 21, 2:58 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield47 min
Jul 21, 3:04 AM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 1 more41 min
Jul 21, 3:22 AM EDTSpecial Weather StatementFFCWhite23 min
Jul 21, 3:41 AM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Hall, Lumpkin49 min
Jul 21, 3:46 AM EDTSevere Thunderstorm WarningFFCGilmer, Murray44 min
Jul 21, 4:01 AM EDTSpecial Weather StatementFFCMurray59 min
Jul 21, 4:04 AM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield26 min
Jul 21, 4:27 AM EDTSevere Thunderstorm WarningFFCCatoosa, Gilmer, Murray, Whitfield48 min
Jul 21, 4:29 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Lumpkin, Pickens46 min
Jul 21, 4:31 AM EDTSevere Thunderstorm WarningFFCBarrow, Hall, Jackson44 min
Jul 21, 4:33 AM EDTSpecial Weather StatementFFCCatoosa, Dade27 min
Jul 21, 4:41 AM EDTFlash Flood WarningFFCFannin, Gilmer, Murray6 hr
Jul 21, 4:56 AM EDTSpecial Weather StatementFFCDade, Walker34 min
Jul 21, 5:09 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Murray, Pickens51 min
Jul 21, 5:14 AM EDTSpecial Weather StatementFFCHall31 min
Jul 21, 5:16 AM EDTSpecial Weather StatementFFCClarke29 min
Jul 21, 5:37 AM EDTSpecial Weather StatementFFCBartow23 min
Jul 21, 5:44 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Gwinnett, Hall, Pickens46 min
Jul 21, 5:50 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Floyd25 min
Jul 21, 6:06 AM EDTSpecial Weather StatementFFCGwinnett24 min
Jul 21, 6:10 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton50 min
Jul 21, 6:17 AM EDTSpecial Weather StatementFFCPolk28 min
Jul 21, 6:19 AM EDTSpecial Weather StatementFFCCobb, Paulding26 min
Jul 21, 6:25 AM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson, Oconee, Walton50 min
Jul 21, 6:29 AM EDTSpecial Weather StatementFFCJackson31 min
Jul 21, 6:41 AM EDTSpecial Weather StatementFFCDouglas, Haralson34 min
Jul 21, 6:46 AM EDTSpecial Weather StatementFFCDeKalb, Fulton, Rockdale29 min
Jul 21, 7:03 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Newton, Putnam, Walton42 min
Jul 21, 7:12 AM EDTSpecial Weather StatementFFCClayton, Henry, Newton, Rockdale33 min
Jul 21, 7:14 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Fayette31 min
Jul 21, 7:38 AM EDTSpecial Weather StatementFFCPutnam37 min
Jul 21, 7:41 AM EDTSpecial Weather StatementFFCButts, Jasper, Spalding34 min
Jul 21, 7:43 AM EDTSpecial Weather StatementFFCCoweta, Heard32 min
Jul 21, 8:00 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Lamar, Monroe30 min
Jul 21, 8:03 AM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
Jul 21, 8:08 AM EDTSpecial Weather StatementFFCHancock37 min
Jul 21, 8:24 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Twiggs, Wilkinson36 min
Jul 21, 8:26 AM EDTSpecial Weather StatementFFCHarris, Meriwether, Pike, Talbot, Troup, Upson34 min
Jul 21, 8:33 AM EDTRiver Flood WarningFFCGwinnett78 min
Jul 21, 9:01 AM EDTSpecial Weather StatementFFCBleckley29 min
Jul 21, 9:05 AM EDTSpecial Weather StatementFFCCrawford, Harris, Talbot, Taylor25 min
Jul 21, 9:32 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Houston, Macon, Marion, Muscogee and 3 more28 min
Jul 21, 9:34 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Johnson, Laurens, Treutlen26 min
Jul 21, 9:39 AM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor51 min
Jul 21, 9:59 AM EDTSpecial Weather StatementFFCChattahoochee, Dooly, Macon, Marion, Muscogee, Pulaski and 1 more31 min
Jul 21, 10:00 AM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler30 min
Jul 21, 10:08 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Sumter52 min
Jul 21, 10:15 AM EDTSevere Thunderstorm WarningFFCSumter45 min
Jul 21, 10:20 AM EDTSpecial Weather StatementFFCWebster25 min
Jul 21, 10:23 AM EDTSpecial Weather StatementFFCTelfair37 min
Jul 21, 10:37 AM EDTSpecial Weather StatementFFCCrisp, Wilcox53 min
Jul 21, 10:48 AM EDTSpecial Weather StatementFFCWebster12 min
Jul 21, 5:32 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard43 min
Jul 21, 5:34 PM EDTSevere Thunderstorm WarningFFCHaralson41 min
Jul 21, 5:44 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard34 min
Jul 21, 5:53 PM EDTSevere Thunderstorm WarningFFCHeard52 min
Jul 21, 5:57 PM EDTSpecial Weather StatementFFCTroup33 min
Jul 21, 6:00 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton30 min
Jul 21, 6:01 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield29 min
Jul 21, 6:03 PM EDTSevere Thunderstorm WarningFFCHarris, Troup42 min
Jul 21, 6:06 PM EDTSpecial Weather StatementFFCFloyd24 min
Jul 21, 6:29 PM EDTSpecial Weather StatementFFCHeard31 min
Jul 21, 6:31 PM EDTSpecial Weather StatementFFCMurray29 min
Jul 21, 6:34 PM EDTSpecial Weather StatementFFCMeriwether26 min
Jul 21, 6:36 PM EDTSpecial Weather StatementFFCDouglas24 min
Jul 21, 6:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup32 min
Jul 21, 6:45 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton45 min
Jul 21, 7:03 PM EDTSpecial Weather StatementFFCMurray42 min
Jul 21, 7:12 PM EDTSpecial Weather StatementFFCUnion33 min
Jul 21, 7:27 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale33 min
Jul 21, 7:29 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Newton, Rockdale, Walton46 min
Jul 21, 7:30 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee30 min
Jul 21, 7:46 PM EDTSevere Thunderstorm WarningFFCStewart44 min
Jul 21, 7:48 PM EDTSpecial Weather StatementFFCUnion42 min
Jul 21, 7:51 PM EDTSpecial Weather StatementFFCGwinnett24 min
Jul 21, 7:57 PM EDTSpecial Weather StatementFFCBartow, Floyd33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.